Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Suresh Hs

Neurologist, Bangalore

Book Appointment
Call Doctor
Dr. Suresh Hs Neurologist, Bangalore
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Suresh Hs
Dr. Suresh Hs is an experienced Neurologist in Banashankari, Bangalore. You can visit him at S G Hospital in Banashankari, Bangalore. You can book an instant appointment online with Dr. Suresh Hs on Lybrate.com.

Lybrate.com has a number of highly qualified Neurologists in India. You will find Neurologists with more than 38 years of experience on Lybrate.com. You can find Neurologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Suresh Hs

S G Hospital

No.30, Near Janatha Bazaar Bus Stop, Ittamadugu Main Road, Anjaneya Nagar, Banashankari 3rd StageBangalore Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Suresh Hs

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am suffering from baldness I am just 23 have an problem of epilepsy and I masturbate a lot a.

Bachelor of Ayurveda, Medicine and Surgery (BAMS), P.G.C.R.A.V. (Kshara Sutra)
Ayurveda, Ghaziabad
I am suffering from baldness I am just 23 have an problem of epilepsy and I masturbate a lot a.
There may be many reasons of baldness. Certain drugs, heridity factors may be the possible reasons. Masturbation doesn't lead to baldness.
5 people found this helpful
Submit FeedbackFeedback

I have insomnia. I dnt want to take sleeping pills always as prescribed to me by the doc. But when I stop taking it, I get awake at the mid night & can hardly sleep back. Is there any other way to deal with it?

FRHS, Ph.D Neuro , MPT - Neurology Physiotherapy, D.Sp.Med, DPHM (Health Management ), BPTh/BPT
Physiotherapist, Chennai
I have insomnia. I dnt want to take sleeping pills always as prescribed to me by the doc. But when I stop taking it, ...
Do Take balanced diet and hyderated Avoid stress anxiety and anticipating the things Do regular physical activity and breathing exercises for about 20 minutes regularly Best Wishes
1 person found this helpful
Submit FeedbackFeedback

Ive had insomnia since 8 days ago. I have small amounts of sleeping and when im falling asleep my heart shake got impulse or something. Im scary of that. I read about sporadic fatal insomnia and now im thinking of I have it all because of sleeping. Its my common problem right now. Thank you Mr. Doctor for answer. David.

MBBS
General Physician,
Ive had insomnia since 8 days ago. I have small amounts of sleeping and when im falling asleep my heart shake got imp...
You are having tachycardia while you are trying to sleep due to which you are worried too much. You may be a type a type of personality. Too ambitious and aggressive type one way it is not bad. You may be having stress and strain and anxiety neurosis. Duebtonwhich you are having all these symptoms. So try to think rationally. Go slow and have some meditation. If possible. Go morning walk followed by free hand exercises. And take plenty of homemade freshly prepared lemon juice which is rich in vitamin c thereby increasing your body autoimmune system which prevents infection. And you may get your blood pressure checked up preferably basal bp. It will be ok.

I came to know that my disease is wasting of muscle may be called as atrophy or sarcipenia.Please help

MPT, BPT
Physiotherapist, Chennai
Dear , yes your disease is called atrophy or more specifically sacropenia. This is mainly seen in elderly after the age of 50. To combat this it is better to go in for exercises esp resistive exercises. This will help in building up the present muscles and helping prevent further loss. If you require anymore clarifications please feel free to consult me. Preethi mathew (mpt, maiap) neuro-physiotherapist
Submit FeedbackFeedback

Does Prescribed lorazepam 0.5 mg per day for 2 months makes dependence and withdrawal symptoms?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Does Prescribed lorazepam 0.5 mg per day for 2 months makes dependence and withdrawal symptoms?
Using lorazepam for 2 months cannot make you dependent and you take care to wean it off after treatment
1 person found this helpful
Submit FeedbackFeedback

I am 32 year old, I have a problem in my right hand , not able to uplift my four finger, and unable to hold on my hand at back side , wasting of muscles on my palm, and hand are thin, sensation proper, hold things proper but grasping power low, unable to open fingers properly, all the report are normal like MRI, this problem is last 12 years. Kindly tell the name of disease and medicine or exercise.

BHMS
Homeopath, Delhi
I am 32 year old, I have a problem in my right hand , not able to uplift my four finger, and unable to hold on my han...
Hello lybrate-user from your description it looks like some neuromuscular disease. Share your mri report with me. Further investigations are needed to give exact diagnosis. Treatment can be suggested only after getting all major as well as minor details. Take a private consultation.
2 people found this helpful
Submit FeedbackFeedback

Ilosure 4mg, Feliz-s 20mg, Torvate 300mg, Levipil 500mg, Inderal 40mg, Pacitane 2mg, Nitrosun 10mg, Becozym-c forte Kindly advise me the above mentioned my wife is taking for her Migrane headache prescribed by the doctor. What are the side-effects and how far they cure the ache? These medicines she's consuming for the past 2 years.

MD - Internal Medicine, MBBS
Internal Medicine Specialist, Mumbai
Please send me a detailed history in private chat. These meds are not exactly for migraine. [Automatically added by Lybrate] Click "Consult Dr. Hardik Thakker" below to consult privately with the doctor.
Submit FeedbackFeedback

A week before I fell down from an auto. After that I'm suffering from immense back pain. It is felt between lower back and bums. Once I've felt numbness around my lower body. The pain is worse. And my unable to do any work because of the immense pain. Please help me out.

MSPT (Master of Physical Therapy), BPT
Physiotherapist, Gurgaon
A week before I fell down from an auto. After that I'm suffering from immense back pain. It is felt between lower bac...
well take a muscle relaxant first of all...and then take ice pack for 7 days and physiotherapy TENS to relieve from acute pain
Submit FeedbackFeedback

I am suffering from chronic sinuosities and migraine problem kindly help for the same thank you.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
Migraine is a kind of relapsing headache. Its symptoms include - episodic unilateral or bilateral, severe and pulsating headaches, associated at times with nausea and vomiting, relieved momentarily on rest or taking medications and aggravated by precipitating factors. The treatment of migraine is mainly done for relief from acute headache attacks and later treatments to prevent future relapses. Also treatment of factors which tend to cause relapses is also important. Consult a headache specialist for a composite and complete treatment. You may contact me online for further queries and assistance in treatment in this regard.
1 person found this helpful
Submit FeedbackFeedback

My hands are trembling for 5 years. Its not heredity. I dont know for what reasons it is trembling?

M.Sc - Dietitics / Nutrition, DNHE, P.G. Diploma in Panchkarma, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Hapur
Trembling hands is due to weakness of nervous system. And it keeps increasing and untreatable day by day.
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(30 ratings)

Dr. Amar B. R.

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Kshema Specialists Clinic, 
300 at clinic
Book Appointment